Journal article icon

Journal article

Theory of self-diffusion in alkali metals: II. The influence of divacancies in Li

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1088/0953-8984/12/7/304

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Materials
Journal:
JOURNAL OF PHYSICS-CONDENSED MATTER
Volume:
12
Issue:
7
Pages:
1195-1198
Publication date:
2000-02-21
DOI:
EISSN:
1361-648X
ISSN:
0953-8984
URN:
uuid:681af935-4adc-4587-8a93-0283dff598ae
Source identifiers:
369784
Local pid:
pubs:369784

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP